Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 9, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jun 5, 2014, 8:17 AM CDT for Perry County, Tennessee. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 8:17 AM CDT (13:17 UTC)
- Expired
- Jun 6, 2014, 7:02 PM CDT
- In force
- 35 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 16.93 ft at Jun 7, 2014, 10:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
880
WGUS44 KOHX 051317
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
817 AM CDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...
BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY
.HEAVY RAIN OVERNIGHT...AND ADDITIONAL RAINFALL THIS MORNING WILL CAUSE THE BUFFALO
RIVER TO RISE ABOVE FLOOD STAGE THIS AFTERNOON. EXPECT RIVER LEVELS TO REMAIN HIGH
THROUGH TOMORROW AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION
FROM THE NATIONAL WEATHER SERVICE.
&&
TNC135-060117-
/O.NEW.KOHX.FL.W.0009.140605T1317Z-140606T1500Z/
/LBVT1.1.ER.140605T1753Z.140606T0000Z.140606T1038Z.NO/
817 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD WARNING FOR
THE BUFFALO RIVER NEAR LOBELVILLE
* FROM THIS MORNING UNTIL FRIDAY MORNING.
* AT 07AM THURSDAY THE STAGE WAS...8.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 16.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE
AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD.
LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
RIVER.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$4 follow-up statements
634
WGUS84 KOHX 051916
FLSOHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
216 PM CDT THU JUN 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY
.HEAVY RAIN CONTINUES TO FALL IN THE BUFFALO RIVER BASIN THIS AFTERNOON. TOTAL
AMOUNTS OF 4 TO 8 INCHES HAVE BEEN OBSERVED...LEADING TO RISES ON AREA CREEKS
AND STREAMS. EXPECT RIVER LEVELS TO REMAIN HIGH THROUGH TOMORROW AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION
FROM THE NATIONAL WEATHER SERVICE.
&&
TNC135-060716-
/O.CON.KOHX.FL.W.0009.000000T0000Z-140606T1500Z/
/LBVT1.1.ER.140605T1913Z.140606T0000Z.140606T1038Z.NO/
216 PM CDT THU JUN 5 2014
THE FLOOD WARNING CONTINUES FOR
THE BUFFALO RIVER NEAR LOBELVILLE
* FROM THIS AFTERNOON UNTIL 06/06 10:00.
* AT 01PM THURSDAY THE STAGE WAS 13.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 16.5 FEET BY 06/05 19:00. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY TOMORROW.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE
AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD.
LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
RIVER.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$628
WGUS84 KOHX 060112
FLSOHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
812 PM CDT THU JUN 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY
. THE BUFFALO RIVER CONTINUES TO RISE AND IS FORECAST CREST NEAR 16.5 FEET BY TOMORROW MORNING BEFORE FALLING BELOW FLOOD STAGE LATE TOMORROW EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION
FROM THE NATIONAL WEATHER SERVICE.
&&
TNC135-061312-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-140607T1026Z/
/LBVT1.1.ER.140605T1931Z.140606T1200Z.140607T0424Z.NO/
812 PM CDT THU JUN 5 2014
...FLOOD WARNING EXTENDED UNTIL 06/07 05:26...THE FLOOD WARNING CONTINUES FOR
THE BUFFALO RIVER NEAR LOBELVILLE
* UNTIL 06/07 05:26.
* AT 07PM THURSDAY THE STAGE WAS 15.5 FEET AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW EVENING.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE
AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD.
LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
RIVER.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
DAVIS279
WGUS84 KOHX 061303
FLSOHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
803 AM CDT FRI JUN 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY
.HEAVY RAINFALL CAUSED THE BUFFALO RIVER NEAR LOBELVILLE TO RISE ABOVE FLOOD
STAGE ON THURSDAY. ALTHOUGH THE RIVER LEVELS FELL BELOW FLOOD STAGE OVERNIGHT
THEY ARE EXPECTED TO RISE ABOVE FLOOD STAGE AGAIN SATURDAY SO THE WARNING WILL
CONTINUE THROUGH AT LEAST SATURDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION
FROM THE NATIONAL WEATHER SERVICE.
&&
TNC135-070103-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-140608T1930Z/
/LBVT1.1.ER.140605T1931Z.140607T1800Z.140608T1330Z.NO/
803 AM CDT FRI JUN 6 2014
...FLOOD WARNING EXTENDED UNTIL 06/08 14:30...THE FLOOD WARNING CONTINUES FOR
THE BUFFALO RIVER NEAR LOBELVILLE
* FROM LATE THIS AFTERNOON UNTIL 06/08 14:30.
* AT 07AM FRIDAY THE STAGE WAS 11.6 FEET.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE
AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD.
LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
RIVER.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$001
WGUS84 KOHX 070002
FLSOHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
702 PM CDT FRI JUN 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY
. THE BUFFALO RIVER NEAR LOBELVILLE FELL BELOW FLOOD STAGE OVERNIGHT AND IS
FORECAST TO RISE ABOVE FLOOD STAGE AGAIN AROUND MIDNIGHT SATURDAY MORNING AND
CREST TO NEAR 16.0 FEET AROUND 6AM SATURDAY MRNING SO WILL CONTINUE THE
WARNING THROUGH AT LEAST SATURDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION
FROM THE NATIONAL WEATHER SERVICE.
&&
TNC135-071202-
/O.CON.KOHX.FL.W.0009.000000T0000Z-140608T0730Z/
/LBVT1.1.ER.140605T1931Z.140607T1200Z.140608T0130Z.NO/
702 PM CDT FRI JUN 6 2014
THE FLOOD WARNING CONTINUES FOR
THE BUFFALO RIVER NEAR LOBELVILLE
* FROM THIS EVENING UNTIL 06/08 02:30.
* AT 06PM FRIDAY THE STAGE WAS 13.1 FEET AND RISING.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE
AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD.
LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
RIVER.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jun 5, 6:34 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 5, 6:34 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 634 AM CDT THU JUN 5 2014 .UPDATE...FOR 12Z AVIATION FORECAST && .AVIATION... SURFACE FRONT DRAPED ACROSS SOUTHERN KENTUCKY EVIDENT IN MSAS SURFACE DEWPOINT FIELD. FRONT SHOULD SAG SOUTH A LITTLE DURING THE DAY BEFORE RETREATING TONIGHT. SHOWERS MOSTLY LIGHT CONTINUE TO DEVELOP NORTH OF SURFACE FRONT BUT MAIN AREA OF CONVECTION REMAINS OVER SOUTHWESTERN MIDDLE TENNESSEE WHERE HEAVY RAINS CONTINUE TO FALL IN A RATHER NARROW CORRIDOR FROM HUMPHREYS COUNTY DOWN THROUGH MARSHALL COUNTY. COMPLEX BEGINNING TO SHOW SOME SIGNS OF PULLING OUT BUT LATEST IR LOOP STILL SHOWING COLDER TOPS WESTERN MIDDLE TENNESSEE. LOOK FOR MVFR CONDITIONS THIS MORNING AT AVIATION TERMINALS DUE TO FOG AND OR LOW CEILINGS. KEPT VICINITY SHOWERS IN FORECAST THROUGH THE MORNING WITH VICINITY THUNDERSTORMS LATER THIS AFTERNOON. COMPLEX CURRENTLY OVER KANSAS WILL LIKELY MOVE THIS WAY AS WE GO THROUGH THE DAY AND INTO WESTERN MIDDLE TENNESSEE BY LATE AFTERNOON WITH A DAMAGING WIND THREAT TO SOUTHWEST MIDDLE TENNESSEE BY 23Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD 01
Hazardous weather outlook, Jun 5, 5:06 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 506 AM CDT THU JUN 5 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-061030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 506 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHWEST MIDDLE TENNESSEE...GENERALLY SOUTH OF A LINE FROM WAVERLY TO SHELBYVILLE. THE MAIN THREAT WILL BE DAMAGING WINDS...HOWEVER SHOWERS AND THUNDERSTORMS MAY PRODUCE ENOUGH RAINFALL FOR LOCALIZED FLOODING IN POOR DRAINAGE OR LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY DURING THE AFTERNOON AND EVENING HOURS. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID-STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD 01
In the hours before
Local storm report, Jun 5, 7:48 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
748 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG CENTERTOWN 35.72N 85.92W
06/05/2014 WARREN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
&&
EVENT NUMBER OHX1400357
SHAMBURGERLocal storm report, Jun 5, 7:55 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
755 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
&&
EVENT NUMBER OHX1400358
SHAMBURGERLocal storm report, Jun 5, 8:12 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
812 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
&&
EVENT NUMBER OHX1400359
SHAMBURGERLocal storm report, Jun 5, 8:14 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
814 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
&&
EVENT NUMBER OHX1400360
SHAMBURGERLocal storm report, Jun 5, 8:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
815 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
&&
EVENT NUMBER OHX1400361
SHAMBURGERLocal storm report, Jun 5, 8:16 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
816 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
1250 AM TSTM WND DMG CENTERTOWN 35.72N 85.92W
06/05/2014 WARREN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
0232 AM HAIL WHITE HOUSE 36.46N 86.67W
06/05/2014 E1.00 INCH ROBERTSON TN BROADCAST MEDIA
FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
HOUSE BY FORECAST MEDIA.
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
&&
EVENT NUMBER OHX1400358 OHX1400357 OHX1400356 OHX1400359 OHX1400361
OHX1400360
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.